# SDR DALA2018011100216

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Condition: Abnormal
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL CABLE TURNBUCKLES WERE FOUND UN-SAFETIES. RIGGING VERIFIED.
